Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Rigid properties of quasi-Einstein metrics

Author: Lin Feng Wang
Journal: Proc. Amer. Math. Soc. 139 (2011), 3679-3689
MSC (2000): Primary 53C21
Published electronically: February 8, 2011
MathSciNet review: 2813397
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we get some rigid results for $ m-$dimensional quasi-Einstein metrics on complete Riemannian manifolds.

References [Enhancements On Off] (What's this?)

  • 1. Z. M. Qian, Estimates for weight volumes and applications, J. Math. Oxford Ser., 48 (1987), 235-242. MR 1458581 (98e:53058)
  • 2. J. Lott, Some geometric properties of the Bakry-Emery Ricci tensor, Comment. Math. Helv., 78 (2003), 865-883. MR 2016700 (2004i:53044)
  • 3. X-D. Li, Liouville theorems for symmetric diffusion operators on complete Riemannian manifolds, Journal de Mathématiques Pures et Appliqués, 84 (10) (2005), 1295-1361. MR 2170766 (2006f:58046)
  • 4. L. F. Wang, The upper bound of the $ L_{\mu}^2$ spectrum, Ann. Glob. Anal. Geom., 37 (4) (2010), 393-402. MR 2601498
  • 5. J. Case, Y. J. Shu, G. Wei, Rigidity of Quasi-Einstein Metrics, arXiv:0805.3132v1.
  • 6. D. S. Kim, Y. H. Kim, Compact Einstein warped product spaces with nonpositive scalar curvature, Proc. Amer. Math. Soc., 131 (2003), 2573-2576. MR 1974657 (2004b:53063)
  • 7. H. D. Cao, X. P. Zhu, A complete proof of the Poincaré and geometrization conjectures-application of the Hamilton-Perelman theory of the Ricci flow, Asian J. Math., 10 (2006), 165-492. MR 2233789 (2008d:53090)
  • 8. R. S. Hamilton, The formation of singularities in the Ricci flow, in Surveys in Differential Geometry (Cambridge, MA, 1993), vol. 2, 7-136, International Press, Cambridge, MA, 1995. MR 1375255 (97e:53075)
  • 9. B. L. Chen, Strong uniqueness of the Ricci flow, J. Differential Geom., 82 (2) (2009), 363-382. MR 2520796 (2010h:53095)
  • 10. H. D. Cao, D. Zhou, On complete gradient shrinking Ricci solitons, arXiv:0903.3932. To appear in J. Differential Geom.
  • 11. H. D. Cao, Geometry of complete gradient shrinking solitons, arXiv:0903.3927.
  • 12. O. Munteanu, The volume growth of complete gradient shrinking Ricci solitons, arXiv:0904.0798.
  • 13. P. Peterson, W. Wylie, Rigidity of gradient Ricci solitons, Pacific J. Math., 241 (2009), 329-345. MR 2507581 (2010j:53071)
  • 14. T. Ivey, Ricci solitons on compact three-manifolds, Diff. Geom. and its Appl., 3 (1993), 301-307. MR 1249376 (94j:53048)
  • 15. S. T. Yau, Harmonic functions on complete Riemannian manifolds, Comm. Pure. Appl. Math., 28 (1975), 201-208. MR 0431040 (55:4042)
  • 16. S. Y. Cheng, S. T. Yau, Differential equations on Riemannian manifolds and their geometric applications, Comm. Pure. Appl. Math., 28 (1975), 333-354. MR 0385749 (52:6608)
  • 17. S. Pigola, M. Rigoli, A. G. Setti, Maximum principles on Riemannian manifolds and applications, Mem. Amer. Math. Soc., 174 (2005), no. 822, x+99 pp. MR 2116555 (2006b:53048)
  • 18. J. Case, The nonexistence of quasi-Einstein metrics, Pacific J. Math., 248 (2010), 277-284.
  • 19. S. Pigola, M. Rigoli, A. G. Setti, Remarks on noncompact gradient Ricci solitons, Math. Z., DOI: 10.1007/s00209-010-0695-4.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C21

Retrieve articles in all journals with MSC (2000): 53C21

Additional Information

Lin Feng Wang
Affiliation: School of Science, Nantong University, Nantong 226007, People’s Republic of China

Keywords: $m-$dimensional quasi-Einstein metric, potential function, gradient estimate, rigidity
Received by editor(s): June 15, 2010
Received by editor(s) in revised form: August 23, 2010
Published electronically: February 8, 2011
Additional Notes: The author was supported in part by the doctoral foundation of Nantong University (08B04), the NSF of Jiangsu University (08KJD110015), and the NSF of China (10871070, 10971066).
Communicated by: Jianguo Cao
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society